I used Monistat 1 three nights ago and my symptoms have not gotten any better. How long until I can see improvements? The morning after I was covered in a mess of the medicine and things were only worse. Its been about 4 days since I've had this yeast infection and I can't tell if its getting better or if I'm just getting used to the pain.
Monistat-1 - How long should I wait to see improvements after I use Monistat 1?
Question posted by Breanne_j_d on 24 Dec 2014
Last updated on 9 September 2015
Yeast infections shouldn't cause pain. They itch unmercifully, and have a cottage cheesy like white discharge with no odor. Anything else isn't yeast. I'd recommend a trip to your gyne asap. Often times when you have a yeast infection, you can have a mix of others too. The monistat will only help the yeast.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.